Volume 2, Issue 2 (12-2021)                   MACO 2021, 2(2): 27-30 | Back to browse issues page


XML Print


Abstract:   (465 Views)

‎In this note‎, ‎we show that cite[Theorem 2.3]{ghorb} is not true‎. ‎In fact‎, ‎we show that $ell^{1}(mathbb{N}_{max})$ is a unital Banach algebra which is $phi$-pseudo amenable but it is not $phi$-approximate biflat for some $phiin Hom(ell^{1}(mathbb{N}_{max}))$‎.

Full-Text [PDF 95 kb]   (154 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2021/12/31

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.